advertisement
Question
Posted by: Anon | 2007/08/22

Bruise caused by iron injection

I went for a six week course of iron injections at the beginning of the year. I still have two massive bruises on each of my butt cheeks that don't seem to fade.
Are they going to stay there permanently and what is the reason for such severe bruising?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
it is not a bruising - it is the iron in the injection that coloured the skin - it can cause a tatoo-like mark in the skin. Your doctor should be aware of this as they need to refine their way of giving the injections.

Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Megan | 2015/05/22

Can anyone help??? I've been sitting with a bruise from an iron injection for over a year! is there anything at all that i can do?

Reply to Megan | 1 comment (hide)
Posted by: Manipod | 2015/06/23

Hi, I have the same problem. My doctors given me many iron injections before but this one I had while I was about 6 months pregnant (baby is now almost 6 months) hurts and had coloured my skin. So I understand it's the iron in the injection that Stains the skin. It bothers me a lot and it hurts when I press it. So I started using the forever living epiblanc cream which is made to even out uneven skin tone. Some of my friends have used it on dark parts of the skin and it seemed to have lighten. So I gave it ago and I massage it in morning and evening in a way that it also makes the iron stuck in there start to move away from the skin and spread. I used it about 2 months and so far the stain is still there however it's mich lighter so I'm happy it's starting to fade and go away. The product isn't cheap but it's the only thing that's worked. Worth a try for you hun! Good luck.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement